# SDR VJ9800192

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 4616968501
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW WOULDN'T OPEN.  ADJUSTED UPPER RELEASE MECHANISM, OPS CHECKED NORMAL.
